Giving Erythromycin Stearate Drug In Diphtheria Sufferers?

Illustration of Giving Erythromycin Stearate Drug In Diphtheria Sufferers?
Illustration: Giving Erythromycin Stearate Drug In Diphtheria Sufferers? theodora.com

At school my child had a child with diphtheria. After being treated in solitary confinement for about 2 weeks, he has now recovered and is allowed to go home, even though he hasn’t started school again. At school friends from class 1-4 were given stearate medication, although there were no symptoms and no contact with the sick. My question is, is it necessary to administer the drug, even if there are no symptoms and no contact with the patient? Given the side effects of the drug are nausea, vomiting, diarrhea, please answer the doctor, thank you

1 Answer:

Hello Qurrota A'yun, thank you for asking at HealthReplies.com.


The drug you are referring to at school may be an erythromycin stearate drug (more commonly known as erythromycin) where it is recommended that it be given to people who are at high risk of contracting diphtheria because the disease is highly contagious and can easily be transmitted to other people through the air. Besides being easily transmitted, this disease is also very dangerous so that the provision of antibiotics to prevent it is highly recommended even though it has received DPT immunization according to the provisions.


It should also be understood that prevention is always better than an infection has occurred. You also cannot be 100% sure that the children have never interacted with a child affected by diphtheria. And of course as the name suggests, prevention is always done even if there are no complaints.


In addition, it also needs to be understood that the administration of drugs in a disease prevention program must have been based on clear research where the administration of the drug provides more benefits compared to the possible side effects of the drug. Do not worry about the side effects of drugs given due to diphtheria is far more dangerous than the onset of side effects of the drug.


For now, take medications as directed because appropriate administration also helps to minimize the possibility of side effects. If you are afraid of nausea, you can try to give the medicine after eating.


I hope this helps.

: by

Related Question

What Kind Of Disease That I Have?

What Kind Of Disease That I Have?

(9 months ago)

I want to ask .. I have been suffering from pain for a long time .. Every day I feel dizzy. Shortness of breath, the body feels sore on the shoulders, stiff and likes to think, not... Read more

Paranoid?

Paranoid?

(11 months ago)

why yes I feel scared everytime and the subject / object that makes me afraid to do things that make my fear increase and my heart chokes fast, legs weak, and sometimes feels tight... Read more

Trance, Not Sleeping, Not Eating 6 Days?

Trance, Not Sleeping, Not Eating 6 Days?

(11 months ago)

My name is Khalis, I live in Aceh. N n My son is 17 years old, has lost control, doesn’t want to eat, doesn’t want to talk, hasn’t slept for 6 days. N nPreviously... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *